# SDR 2001UALA00727

- Difficulty date: May 14, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 41,062 hours, 21,544 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME INNER CAP IS GOUGED AT BS 727E, STR 19L.  SPLICED IN NEW CAP SECTION.  MAJOR REPAIR ACCOMPLISHED.
